Couldn't find what you looking for?

TRY OUR SEARCH!

i took plan b about a week and a half ago. two days later i started a light period, it's a more brownish, dried blood type deal. what you see at the beginning or end of a period. i have had that for about 5 days now. I also have breast tenderness. The other night i had nausea. is it normal to feel like this after taking plan b? my body, in the past, has reacted to the extreme with birth control. any side effects it lists, i get, bad. i'm just worried about when my period will come, if it will at all! Anyone experience anything like this? is what i think to be spotting actually my period, just light?

Loading...

Bleeding/spotting after taking plan B is completely normal. Plan B is essentially an extremely high dose of birth contol. So breast tenderness isn't uncommon, expecially if you reacted to regular birth control with such symptoms. Nausea is also reported in some women.. and stress can also aid in this!

Plan B tricks your body into thinking it already ovulated.. so the spotting was most likely your period. Plan B can make your period lighter, heavier, earlier or later for the month - and even the following month - in which you took the pill.


As long as you followed the directions on the plan B pack... it is extremely effective against pregnancy.

Best of luck!
Reply

Loading...

I took plan B a week ago, and I had a light light very light period a week later when my period is suppose to start. Although, I've heard that bleeding that maybe seem like your period can actually be the fetus making its way into your uterine lining. Sooo... I'm not sure if I can still be pregnant? Is it too early to take a pregnancy test?
Reply

Loading...

The same thing happened to me. I was on my period for a week, and then i took the pill 3 days after my period. now i am having my period again. so its like i have been on my period for 2 weeks. i talked to a health care teacher because i was really scared about it, and she said it was complete normal.
Reply

Loading...

i took the plan b pill within 2 days of unprotected sex. a week went by and then i started getting light spotting, a dark brown colour. same as the beginning and end of your period. i have the occasional light cramp, but they dont hurt. i have never had this before. my nipples are sore as well. i dont know if this is normal as i have never had spotting before and my periods are regular. its too early to take a pregnancy test but the plan b has never failed me before. is it possible that if you take it too many times that it stops working? i have taken it two times this year. once in janurary and last week.
Reply

Loading...

same exact thing happened to me .. i called the Dr and he said that it is too early to take the test .. to waite untill your about to be on your period again . like a week before you start.
Reply

Loading...

i have my normal period from the 6th through the 11th of the month, I had sex with my bf on 12/15 and the condom broke, so I went and took plab B on 12/16. I started spotting and bleeding on 12/21 and bled through 12/25, much like a normal period. I have had PMS symptoms for the last few weeks, and dont understand if I am supposed to be getting my period like I usually have in the past (on the 6th of the month), or if I will get it the same time as last month on the 21st.
When should I expect a period??
Reply

Loading...

I took the plan b about a month ago, and my period was two weeks late. However, when i did get my period it was a brownish red mess. It is very light, and has been going on for over two weeks now. It is probably just a reaction to the plan b, right?
Reply

Loading...

my boyfriend and i had sex a week ago using a condom. the condom broke but he didnt cum at all in the condom..it was just pre cum and we arent even sure if it got in there because it wouldnt go in and we think thats because the condom broke. the sex was 2 days after my period ended so i shouldnt have been ovulating... i went ahead and got the plan b pill and took it almost 48 hours after the sex. it is now 5 days after i took plan b and i just started spotting. like what you'd see at the beginning or end of your period.. & im wondering if thats my period because i was on 2 weeks ago... im SUPOSSED to start june 30th but idkk whats going on. someone PLEASE help. im freaking out and im deffinetly not ready to be a parent. never have sex. it screws everything up.
Reply

Loading...

I took Plan B last week after a mishap, and I started bleeding today. It's been exactly a week and just like pretty much every post online says, the blood is different from that of a regular period, it's brown and the consistency is definitely not normal. I think it's probably just the overload of hormones which causes an irregular and early period. I don't think there's anything to worry about.
Reply

Loading...

I also took Plan B one week ago from today. I have been really really worried about getting pregnant. I ended my period a week before I had sex. He used a condom but I was so worried so I took plan B about 20 hours afterwards. Today I have a very, very light brownish bleeding. I am still so scared. Hopefully it's what everyone else is experiencing. My life would be over if I were pregnant. I am not even with this guy.
Reply

Loading...

Same thing happened to me blahblahblah

Anyways, is my next period supposed to be a month after my last or a month after my plan b spotting/period/whatever?
Reply

Loading...

Wow ladies... same thing happened to me. We need to start being a little more careful. But now that i know that it seems like this is normal after taking Plan B, i feel a little more at ease. I'm ready to be a parent, but i don't think he is :-(
Reply

Loading...

Same thing happened to me..I had unprotected sex with my husband one week after my period ended and took plan b about 12 hours later. I am pretty sure I was ovulating at the time. It is now exactly one week after i took the plan b and i'm having some brownish-red spotting for the past 2 days, it was heavier on day 1 than today. I am really worried that I might be pregnant, my breasts feel kind of sore and I've been having headaches and dizziness since i took the pill. My husband is not ready to have kids. Is this normal after taking plan b, I've never taken it before?!?!
Reply

Loading...

I have almost the exact same thing as everyone. My boyfriend and I had sex a week ago and the condom broke so i took plan b about 12 hours after and i was supposed to have my period two days later, so i got really worried when it didn't come. Yesterday i took a pregnancy test and it came up negative, and then today is a week after i took the plan b and i have really light, brown spotting. It could be my period after plan b since i heard that it messes up your cycle, or i also read that it could be implantation spotting which would suck! Im just really worried but i guess only time will tell!
Reply

Loading...